# SDR AALA202508132713

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 29,393 hours, 11,657 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD PASSENGER / CREW DOOR DAMPER AND EMERGENCY OPERATION CYLINDER STRIKER MECHANISM TO PERCUSSION BELLCRANK FINGER CLEARANCE (DIMENSION B) IS IN EXCESS OF .33". MAINTENANCE ADJUSTED PERCUSSION BELLCRANK FINGER CONTROL ROD PER AMM 52-11-14-820-002-A.
